MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. CONQUEST PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. CONQUEST PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number CQ75124
Medical Device Problem Codes Difficult to Remove (1528); Retraction Problem (1536)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number for the device was provided; therefore, a lot history review is currently being performed.The device was not returned to the manufacturer for evaluation.The investigation is inconclusive due to no sample return.The definitive root cause for the reported event is unknown.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model cq75124 pta balloon dilatation catheter allegedly experienced difficult to remove.This information was received from one source.One patient was involved with no patient consequences.Age, weight, and sex were not provided.
 
Additional Manufacturer Narrative
H10: the lot number for the device was provided; therefore, a lot history review was performed.The device was not returned to the manufacturer for evaluation.The investigation was inconclusive for the reported retraction issue, as the device was not returned for evaluation.The definitive root cause for the reported retraction issue was unknown.The device is labeled for single use.H10: g1, g4.H11: h6 (results, conclusion).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model cq75124 pta balloon dilatation catheter allegedly experienced difficult to remove and retraction problem.This information was received from one source.One patient was involved with no patient consequences.Age, weight, and sex were not provided.

Brand Name
CONQUEST PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9967636
Report Number2020394-2020-02824
Device Sequence Number17102745
Product Code DQY
UDI-Device Identifier00801741063251
UDI-Public(01)00801741063251
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberCQ75124
Device Catalogue NumberCQ75124
Device Lot NumberREDX2500
Initial Date Received by Manufacturer 03/31/2020
Supplement Date Received by Manufacturer06/28/2020
Initial Report FDA Received Date04/16/2020
Supplement Report FDA Received Date07/13/2020
Patient Sequence Number1